MathSciNet Relay Station
MathSciNet bibliographic data
MR746434 60H25 (35R15 35R60 93E11)
Acquistapace, P.; Terreni, B. An approach to Ito linear equations in Hilbert spaces by approximation of white noise with coloured noise. Stochastic Anal. Appl. 2 (1984), no. 2, 131–186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement